MathSciNet Relay Station
MathSciNet bibliographic data
MR145568 (26 #3099) 60.30 (60.66)
Borovkov, A. A. New limit theorems in boundary-value problems for sums of independent terms. (Russian) Sibirsk. Mat. Ž. 3 1962 645–694.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement